Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

How to get rid of pimple on arm and pain on neck?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hey there i have pimple on arm for a while
how do i get rid of them and what are the cause

I also have that pain on right leg up to my neck everytime i drive it drive me nuts since
i have to drive everyday
Posted Mon, 24 Dec 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 6 hours later
Hi there.
Permit me to address your two issues separately.
The pimples on the arm may arise due to an actual acne problem or be hereditary in nature accompanying a dry skin issue.
Ideally one has to be assessed by a dermatologist on the ground for best results.
However, you may try to use a mild peeling agent containing glycolic acid or AHA (alfa hydoxy acid) & some lotions such as Exfoliac (Merck) are ideally suited for this condition & may be applied atop wet skin after bathing for a month or so.
As for the pain in the right leg, am afraid an orthopaedic would be best suited to answer but might i suggest a positional change & use of a cushion that is geared for car seats.
Do hope both your issues sort out soon enough. Cheers & Good Luck!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor